×

zbMATH — the first resource for mathematics

Eigenvalues of conformally invariant operators on spheres. (English) Zbl 0958.58024
Slovák, Jan (ed.) et al., Proceedings of the 18th winter school “Geometry and physics”, Srní, Czech Republic, January 10-17, 1998. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 59, 109-122 (1999).
The authors compute explicitely the spectra of the so called higher spin Dirac operators on the standard sphere \( (S ^n, g _{\text{can}})\).
For the entire collection see [Zbl 0913.00039].

MSC:
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
58C40 Spectral theory; eigenvalue problems on manifolds
PDF BibTeX XML Cite